# SDR DL76L040446

- Difficulty date: May 17, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 43,721 hours, 6,859 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TWO OCCASIONS INFLIGHT, A BURNING SMELL (DESCRIBED AS BURNING RUBBER) WAS NOTICED BY SEVERAL CREW MEMBERS NEAR SEATS 27F AND G.  DISSIPATED QUICKLY, COULD NOT BE LOCALIZED OR IDENTIFIED.  HOT READING LAMPS WERE INITIALLY SUSPECTED.  MAINTENANCE INSPECTED AIRCRAFT.  UNABLE TO DUPLICATE SMELL.
